# SDR 06FDEA2513

- Difficulty date: July 11, 2006
- Submitted: July 11, 2006
- Operation: Air carrier
- Aircraft: N521FE
- Make and model: Doug MD-11
- Aircraft serial: 48478
- Aircraft time: 50,678 hours, 6,480 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Part number: ARB2850506
- Condition: Cracked
- Location: Nr 16 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RT WING NR 16 SLAT TRACK I/B RIB CRACKED AS MARKED.
